# SDR UIEA2020020320169

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,450 hours, 12,817 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310452
- Part serial: UNJ71434
- Condition: Malfunctioned
- Location: Lt Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NO LIGHT OFF WITH IGNITER ON SINGLE. SWITCHED TO BOTH AND ENGINE LIT OFF.( TRANSFERRED TO DMI 124233, LEFT ENGINE #1 IGNITION IAW MEL 74-00-01B, CAT "C", DUE 22FEB2020.  LP 1171918 - M7: PERFORMED FIM 74-00 FT 809 TO STEP 23. REMOVED AND REPLACED LH #1 EXCITER IAW AMM 74-11-01. PERFORMED 3 SUCCESSFUL ENGINE STARTS, OPS OK. THIS CLEARS DMI 124233. )
